Jump to content

clumpen

Newbie
  • Content Count

    7
  • Joined

  • Last visited

About clumpen

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. hey @Markovcred , oof ya coming off these things is kinda brutal and I'm sorry it sounds rough right now. I think we are kind of on a similar timeline with quitting. I'm stalled out at 7.5 and scared to go below because I am trying to finish my masters thesis which is due in a few months and when I go any lower my brain does not like it! I think I might just hang out here at 7.5 until I graduate and just live with the weight gain. Its probably not the ideal time to be quitting but I was just so anxious to get off them. Anyways all that to say I'm rooting for you over here and hope you get some relief from the depression in whatever way works best for you. Also: I started taking GABA to ease my anxiety and insomnia and I'm not sure if its working or not! Its also quite pricey.
  2. Hi! going to 30 was so much easier than starting the remeron in the first place. I didn't find a huge change in my side effects from 15 to 30 except that my depression slllllooooowwwwwwwly eased up. Good luck!!!
  3. Hi, not sure if this actually works but its part of my sleep routine (also using remeron and melatonin), Bach's rescue remedy for sleep. its very hippy flowery but I find it helps enough in not extreme situations. I also really want to try cbd but you are right its suuuuper pricey.
  4. Hi all, I've been on Remeron for a little less than a year and it has gotten me through some shit. (now I am slowwwwwwwwwwwwwly weaning off but thats another thing) I have found while I've been on it, if I miss one or two days I get really energetic. Like buzzy and want to crawl out of my own skin energy. Is it that the pills are so sedating that missing them causes this burst? has anyone else felt this? xo
  5. Ah! Thank you for this! I was on remeron 30 and then 15 for about 9 months and I am really sick of the side effects. My doctor said I could try going off it but gave me no advice on doing so and I've been freaking myself out reading all the potential side effects! It was reassuring to read your daily account even though it seems things have not been easy for you. How is it now? thanks again <3
×
×
  • Create New...